Cholestatic hepatitis from erythromycin ethylsuccinate. Report of two cases.

Published

Journal Article

Cholestatic hepatitis developed in two patients while they were receiving erythromycin ethylsuccinate. Both patients had received the drug without apparent problem within two months of the episode of drug-related cholestatic injury. In both, there was complete resolution of the hepatic injury upon withdrawal of the drug. Erythromycin ethylsuccinate should be added to the list of drugs causing cholestatic hepatitis.

Full Text

Duke Authors

Cited Authors

  • Diehl, AM; Latham, P; Boitnott, JK; Mann, J; Maddrey, WC

Published Date

  • May 1, 1984

Published In

Volume / Issue

  • 76 / 5

Start / End Page

  • 931 - 934

PubMed ID

  • 6609640

Pubmed Central ID

  • 6609640

International Standard Serial Number (ISSN)

  • 0002-9343

Digital Object Identifier (DOI)

  • 10.1016/0002-9343(84)91013-1

Language

  • eng

Conference Location

  • United States